| Title | Excesses, duality gaps and weak compactness |
| Publication Type | Journal Article |
| Year of Publication | 2002 |
| Authors | SIMONS S |
| Journal | PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY |
| Volume | 130 |
| Pagination | 2941-2946 |
| Title | Excesses, duality gaps and weak compactness |
| Publication Type | Journal Article |
| Year of Publication | 2002 |
| Authors | SIMONS S |
| Journal | PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY |
| Volume | 130 |
| Pagination | 2941-2946 |